Couldn't find what you looking for?

TRY OUR SEARCH!

I haven't had my period since January 14th because of Plan B.

I have taken 6 home tests since my missed period and 1 blood test at my doctors last week and all have been negative, so I don't think I'm pregnant.

Because I had a negative blood test, this is actually after my OBGYN estimated my chances of pregnancy as about <5% even if everything that could go wrong did and said that I only needed a test to make sure.

I was told to restart my Nuva Ring after the neg test, which I did last week

I've never had any side effects with Nuva ring but in the last week I've had

-Bloating
-Constant cramping (feels like I'm on my period 24/7)
-Nausea
-Heart Palpitations
-Dizziness/Lightheadedness
-Whole-body soreness, especially on my right hand side and right arm. I can't outstretch my right arm at all.

When I try to eat I feel terrible but I look really bloated even though I'm loosing weight.

Has anyone experienced these symptoms while on Nuva Ring?
These don't sound like pregnancy symptoms, but is there any chance that's what's causing the problems?
Can 6 HPTs and 1 Blood test be wrong statistically?

Loading...

I started taking it in 2005 right after my youngest daughter was born,and slowly but surely I have experienced. All these crazy symptoms.first my hair started shedding like crazy,pr ,always tired, yeast infection s,and I start to get heart palpation,thought I was dying! Did all the test and I was having like 1000 skipped beats a day! Drs can't give me an answer as to where there coming from.now most recently I have had these rashes and they itch like crazy and they just come out of nowhere.now just recently I have this irritation down there ,go get it check ,and they can't find anything,now I had a bout of body aches,uti infections,finally my gyn seems to think its from the nuvaring,so I just took it out monday,but who knows how long it will take til I'm back to normal!
Reply

Loading...